MathSciNet Relay Station
MathSciNet bibliographic data
MR977805 34K15
Wei, Jun Jie Oscillation of second order delay differential equation. Ann. Differential Equations 4 (1988), no. 4, 473–478.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement